# SDR SWAA2022040110562

- Difficulty date: December 9, 2019
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 57,361 hours, 35,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION EXTERNAL SKIN SCUFF PLATE AREA LOCATED BETWEEN BS794.5 AND BS847 AND BETWEEN STR24R AND STR25R AT LOWER FUSELAGE / REPAIRED FUSELAGE EXTERNAL SKIN AT SCUFF PLATE AREA LOCATED BTW BS794.9 TO BS847 BTW STR 24R TO STR 25R IAW EA # 1-753-36408 REV IR AND EA # 53-0019-20 REV 0
